# SDR C2XA95CL067

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34712
- Make and model: Emb EMB-120RT
- Aircraft serial: 120111
- System (JASC): 7931 · Engine Oil Pressure
- Part: Press Switch
- Part number: APT79100080D
- Condition: Malfunctioned
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 3225 - CLE- WHILE EN ROUTE AT CRUISE, THE LEFT ENGINE OIL PRESSURE CLIMB WAS ABOVE REDLINE.  PULLED POWER BACK TO 50 PERCENT AND THE OIL PRESSURE DROPPED BACK TO NORMAL.  TRIED TO RESTORE CRUISE POWER BUT AT 70 PERCENT TORQUE THE OIL PRESSURE BEGAN RISING RAPIDLY.  PULLED POWER BACK TO 50 PERCENT AND GOT NORMAL PRESSURE.  CLE MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE SWITCH AND REMOVE ONE WASHER FROM THE REGULATOR VALVE IAW EMB-120 MM 79-21-00 AND 79-31-01.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
